# SDR USAA2011112100031

- Difficulty date: November 19, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 50,998 hours, 7,159 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 5367136100000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - DELAMINATION ON FLOOR PANEL 251VF BETWEEN FR39.2 TO FR40, Y2462.  REPAIRED FLOOR PANEL 251VF IAW A330 SRM 53-02-00.
